# SDR 99FDEA00498

- Difficulty date: December 4, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N485FE
- Make and model: Boeing 727227
- Aircraft serial: 21488
- System (JASC): 2420 · AC Generation System
- Part: Generator
- Condition: Inop
- Location: Ac System
- Stage of operation: CL
- Nature of condition: H, J
- Precautionary procedure: A

## Discrepancy

DURING CLIMB LOST NR 1 GEN AND BUS ACCOMPLISHED ELECTRICAL SYS MALFUNCTION CKLIST AND GENERATOR FIELD/GENERATOR BREAKER TRIP CK LIST AND CSD DISC.  REMOVED AND REPLACED NR 1 GENERATOR CONTROL UNIT AND VOLTAGE REGULATOR.  REMOVED AND REPLACED NR 2 VOLTAGE REGULATOR, ALL CK GOOD.
